$L^p$ $(p\geq 1)$ solutions of multidimensional BSDEs with time-varying quasi-H\"older continuity generators in general time intervals
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 667-684
Published online April 6, 2020
Xiao Lishun, Fan Shengjun
Xuzhou Medical University; China University of Mining and Technology
Abstract : The objective of this paper is solving multidimensional backward stochastic differential equations with general time intervals, in $L^p$ $(p\geq 1)$ sense, where the generator $g$ satisfies a time-varying Osgood condition in $y$, a time-varying quasi-H\"older continuity condition in $z$, and its $i$th component depends on the $i$th row of $z$. Our result strengthens some existing works even for the case of finite time intervals.
Keywords : Backward stochastic differential equation, $L^p$ $(p\geq 1)$ solution, general time interval, quasi-H\"older continuity
MSC numbers : 60H10
Supported by : Xiao Lishun is supported by the Research Initiation Foundation of Xuzhou Medical
University (No. D2018002) and the National Natural Science Foundation of China (Nos.
11601509 and 31801957), and Fan Shengjun is supported by the National Fund for Study
Abroad (No. 201806425013).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd